# SDR FDKA200710538

- Difficulty date: October 9, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,675 hours, 15,305 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145231
- Condition: Faulted
- Location: Spoilers
- Part time: 13,228 hours, 12,439 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6171 TPA-PNS (1732 PHX LCL) - SPOILER FAIL CAUTION MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED THE SPOILER CONTROL UNIT.
